# SDR DHL200070958D

- Difficulty date: August 5, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B TRAILING EDGE FLAP AFT LOWER SURFACE OLD REPAIR IS DELAMINATED.  INSTALLED FIBERGLASS REPAIR PER SRM 51-40-8.  SANDED AND PAINTED PER SRM 51-20-0.
